# SDR FDEA201007212633

- Difficulty date: July 21, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 41,911 hours, 26,844 cycles
- Engine: Pwa JT8D
- Engine time: 3,904 hours, 3,181 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Valve
- Part number: 421495
- Part serial: 10054DR4
- Condition: Failed
- Location: Nr 1 Engine Oil
- Part time: 3,291 hours, 2,656 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT NOTICED NR 1 OIL TEMP IN YELLOW RANGE.  RAN THE QRH AND AFTER 15 MINUTES WE SHUT DOWN THE NR 1 ENGINE PER THE QRH.  OPERATED NR 1 ENG  FUEL HEAT SWITCH VALVE NO INDICATION NOTED.VISUALLY  CHECKED FUEL HEAT VALVE, FOUND OPEN.REMOVED AND REPL  ACED VALVE PER MM REF 73-14-011-4 OPERATED NR 1  ENG FUEL HEAT VALVE.INDICATION OK IN COCKPIT AND  VISUALLY CHECKED VALVE FOR CORRECT OPERATION, CKS OK.  ALSO DRAINED AND RESERVICED ENG OIL.ALSO REMOVED AND  REPLACED MAIN OIL FILTER PER AMM REF 79-00-000-2,  NO DEFECTS NOTED.
